Cite This Item

Copy Citation

MLA
Aizenbud, Avraham, and Dmitry Gourevitch. “SMOOTH TRANSFER OF KLOOSTERMAN INTEGRALS (THE ARCHIMEDEAN CASE).” American Journal of Mathematics, vol. 135, no. 1, 2013, pp. 143–182., www.jstor.org/stable/23358441. Accessed 21 Jan. 2021.
APA
Aizenbud, A., & Gourevitch, D. (2013). SMOOTH TRANSFER OF KLOOSTERMAN INTEGRALS (THE ARCHIMEDEAN CASE). American Journal of Mathematics, 135(1), 143-182. Retrieved January 21, 2021, from http://www.jstor.org/stable/23358441
CHICAGO
Aizenbud, Avraham, and Dmitry Gourevitch. "SMOOTH TRANSFER OF KLOOSTERMAN INTEGRALS (THE ARCHIMEDEAN CASE)." American Journal of Mathematics 135, no. 1 (2013): 143-82. Accessed January 21, 2021. http://www.jstor.org/stable/23358441.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.